# SDR USAA2012041300012

- Difficulty date: April 11, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 38,799 hours, 14,008 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 47145137
- Part serial: 1514
- Condition: Failed
- Location: Horizontal Stab
- Part time: 36,991 hours, 13,302 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED LOSS OF AUTO PILOTS 1 & 2 FOLLOWED BY ELAC 1 & 2 PITCH FAULTS, FLIGHT CONTROL STABILIZER JAM, AND ALTERNATE AND DIRECT LAW FAULTS.  FLIGHT DIVERTED.  REMOVED AND REPLACED TRIMMABLE HORIZONTAL STABILIZER ACTUATOR IAW MM 27-44-51-401.
